Über die Diophantische Gleichung$x$^{l}+$y$^{l}=$cz$^{l}

Peter Dénes Budapest

TBD mathscidoc:1701.331057

Acta Mathematica, 88, (1), 241-251, 1952.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 102 downloads ] [ 0 comments ]
@inproceedings{peter1952über,
  title={Über die Diophantische Gleichung$x$^{l}+$y$^{l}=$cz$^{l}},
  author={Peter Dénes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203136121218766},
  booktitle={Acta Mathematica},
  volume={88},
  number={1},
  pages={241-251},
  year={1952},
}
Peter Dénes. Über die Diophantische Gleichung$x$^{l}+$y$^{l}=$cz$^{l}. 1952. Vol. 88. In Acta Mathematica. pp.241-251. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203136121218766.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved